Are there any side effects of taking APE Alpha Performance Enhancer?
User rating for this question
My husband has just brought testosterone booster called APE Alpha Performance Enhancer by AEN. This is for when he does workouts and riding or running to work. He is 56 yrs and a smoker, He has lost a lot of weight in the past year. Apart from that he has nothing else wrong with him and he is not on any medication.
Posted Sun, 16 Feb 2014 in Medicines and Side Effects
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer: APE is fine... Detailed Answer: APE is a treadmark side effect free. It has good effects like: Greater Increase in Free Testosterone in only 12 Hours Increase Bio-Available Testosterone After 8 Weeks Libido Enhancement (Sex Drive, Vigor & Vitality in both the short term and long term) Over 2 times Greater Fat Loss After Just 8 Weeks Increase Nitric Oxide, Blood Flow & Performance Inhibit Estrogen (Anti-Aromatase) Take care of him and be happy
People also viewed
- Is unpleasant breath odor a side effect of macrobid?
- Red ring around breast and soreness
- Is red, irritated eyes a side effect of macrodantin?
- Reason for veins on breast
- Is red or dark brown urine a side effect of lovenox?
- Side effects of metabolic enhancers
- Tender breast pulling uterus
- Is bloody or cloudy urine a side effect of losartan?
- Alpha galactosidase side effects
- No side effect male enhancement
- Red sticky rash breast
- Alpha blockers side effects
- Centrum performance side effects
- Is trouble with sleeping a side effect of golimumab?
- Scaly rash on breast